Remarque sur un théorème de M. Nikodym

H. Wileński

Fundamenta Mathematicae (1930)

  • Volume: 16, Issue: 1, page 399-400
  • ISSN: 0016-2736

How to cite

top

Wileński, H.. "Remarque sur un théorème de M. Nikodym." Fundamenta Mathematicae 16.1 (1930): 399-400. <http://eudml.org/doc/212502>.

@article{Wileński1930,
author = {Wileński, H.},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {399-400},
title = {Remarque sur un théorème de M. Nikodym},
url = {http://eudml.org/doc/212502},
volume = {16},
year = {1930},
}

TY - JOUR
AU - Wileński, H.
TI - Remarque sur un théorème de M. Nikodym
JO - Fundamenta Mathematicae
PY - 1930
VL - 16
IS - 1
SP - 399
EP - 400
LA - fre
UR - http://eudml.org/doc/212502
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.